# SDR 99ZZZX1352

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 369A5350605
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OIL, BELOW MINIMUM.  METAL IN OIL AND DISCOLORED.  REMOVED AND REPLACED.
